# SDR REXA2020041300444

- Difficulty date: April 3, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670375711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON BRACKET CONNECTOR DS151 FS 897 BTW STGR 24R / 23R (FUS)(SM)[TCI: 100-19].
SUMMARY: DAMAGED BRACKET CONNECTOR DS151 FS 897 BTW STGR 24R / 23R WAS REPLACED PER CRJ/900 SRM 51-41-02-001-001-A01
